Nagoya Mathematical Journal

An example of normal local ring which is analytically ramified

Masayoshi Nagata

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 9 (1955), 111-113.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799688

Mathematical Reviews number (MathSciNet)
MR0073572

Zentralblatt MATH identifier
0068.03101

Subjects
Primary: 09.3X

Citation

Nagata, Masayoshi. An example of normal local ring which is analytically ramified. Nagoya Math. J. 9 (1955), 111--113. https://projecteuclid.org/euclid.nmj/1118799688


Export citation

References

  • [1] C. Chevalley, On the theory of local rings, Ann. of Math., vol. 44(1943), pp. 690-708.
  • [2] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc, vol. 59(1946), pp. 54-106.
  • [3] M. Nagata, Note on integral closures of Noetherian domains, Memoirs Kyoto, Ser. A., vol. 28(1953), pp. 121-124.
  • [4] M. Nagata, On the theory of Henselian rings, II, Nagoya Math. Journ., vol. 7(1954), pp. 1-19.
  • [5] M. Nagata, Basic theorems on general commutative rings, to appear in Memoirs Kyoto, Ser. A.
  • [6] O. Zarisk, Analytical irreducibility of normal varieties, Ann. of Math., vol. 49(1948), pp. 352-361. Mathematical Institute, Kyoto University